My psych put me on this med called zoloft back in September for the first time and I took it for only 23 days than stopped it, cause of bad side affects I was having from it. I tried calling and booking appointments to see my psych but either never in or never answers the phone, so I called the pharmacy to get advice on how to handle it and the person side I could either stop talking it since I only taken the medication for almost a month and it was 25 mgs from what I heard is a baby dose or lean off of it so u won't get any withdarwals from the medication, but i stopped it what was mad dumb and my wife said I should have went with leaning off of it but I told her I wanted to just stop completely my fault on my end. My problem now is I have more worse panic attacks cause of the withdarwal from the zoloft and also ran out of my xanax, so at the moment I'm looking for a new psych but til the mean time I'm going to a primary care doctor to get a refill for my xanax till I found a psych. I've been off this pill for about a month and a week so far and I thought the side affects will go away but it didn't. My side affect are not feeling part of reality and memory loss and heart hitting hard against chest like its a heart attack.
Well, I guess maybe you'll follow the Dr and stay on your meds next time? Sorry you're struggling from the consequence, as you say your best bet is a refill and a personal dedication to stay steady if you're gonna be on meds like this, they take time and yes can make you feel worse first, but sticking with it is the key.
Hope things turn around soon. Keep me posted and try to calm yourself walk, read, try things to dissipate you're anxiety. Oh, and taking that advice from the pharmacist? I don't know who that was but after just 3-days you can get withdrawals from this stuff, 23-days is no time to just stop, that was bad advice.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jun 2011 • 6 answers
Posted 25 Nov 2011 • 3 answers
Posted 18 Apr 2014 • 1 answer
Posted 17 Feb 2015 • 3 answers
Posted 25 Aug 2015 • 3 answers